# SDR COMA0010372

- Difficulty date: October 9, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N264CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120256
- Aircraft time: 21,053 hours, 21,841 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D36604001
- Part serial: 686
- Condition: Discharged
- Location: Cabin
- Part time: 19,446 hours, 20,357 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD SECTION OF EMERGENCY FLOOR LIGHTING IS INOP.  REPLACED THE NR 1 EMERGENCY BATTERY.
